Al-Bayati, A., Al-Shwani, S. (2008). A New Numerical Procedure to Compute the Residues of a Complex Functions. Buhuth Mustaqbaliya Scientific Periodical Journal, 5(1), 29-46. doi: 10.33899/csmj.2008.163947
Abbas Y. Al-Bayati; Sasan A. Al-Shwani. "A New Numerical Procedure to Compute the Residues of a Complex Functions". Buhuth Mustaqbaliya Scientific Periodical Journal, 5, 1, 2008, 29-46. doi: 10.33899/csmj.2008.163947
Al-Bayati, A., Al-Shwani, S. (2008). 'A New Numerical Procedure to Compute the Residues of a Complex Functions', Buhuth Mustaqbaliya Scientific Periodical Journal, 5(1), pp. 29-46. doi: 10.33899/csmj.2008.163947
Al-Bayati, A., Al-Shwani, S. A New Numerical Procedure to Compute the Residues of a Complex Functions. Buhuth Mustaqbaliya Scientific Periodical Journal, 2008; 5(1): 29-46. doi: 10.33899/csmj.2008.163947